# SDR R61A201602100143

- Difficulty date: February 10, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 23,090 hours, 18,116 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SPAR 3 FASTENER HOLE HAS CRACK INDICATION.  MAINTENANCE REAMED LT SPAR 3 FASTENER HOLE, NO CRACK LIKE INDICATIONS, FABED BUSHINGS IAW ETD 2016-170-014356.  INSTALLED BUSHING IAW SB 170-57-0038RO.
